Jump to content
CrazyBoards.org

Recommended Posts

I have gained another 10 lbs in the last 2 weeks, for a grand total of 40 lbs gained!  I used to be a size 8, now Im in a 14.  I just hate myself.  I look in the mirror and just can't believe how big I've gotten.  Is there anything my pdoc can even do for me?  This isn't helping my self esteem, which, of course, isn't helping my depression.  I just wish there was something that could help me.  Im craving carbs like crazy.  Im exercising, but not losing anything.  I just really need help, and don't know what to do.

Link to comment
Share on other sites

I already wrote about part of this in the weighty issues room, but wanted to also write here about the depression side of how Im feeling.

My depression is coming back, and my weight is the trigger.  I've gained 40 lbs, with 10 just coming on in the past 2 weeks.  I hate taking my clothes off because I hate the way I look.  I hate looking in the mirror.  I hate the way I feel.  I can't even walk up my stairs without being winded. 

Now, tonight, I just keep crying.  I feel like there is nothing I can do to lose the weight.  I've been exercising, trying to watch what I eat, which with these massive carb cravings, is hard.  Im blaming the weight gain on my meds.  It's like you go on these crazy meds to feel better, but they have all these side effects which can make you feel worse.  I wish I could just go off them.  Im afraid of how I would be without them.

I just am really hating myself right now, and can't stop crying.  I need help!

Link to comment
Share on other sites

i sooooooooo can relate to your pain, i know it doesnt help but i was the same, i was gaining the same amount of weight as u in really short periods of time and i was devasted.

here are the things that i have done which have helped me to finally lose a little, and i mean a little bit of weight.

*no alcohol as when i drank for some reason my weight jumped HUGE

*no fried food

*only eating raw foods (vegs, fruit) at night

*cutting back my AD because i told the doc how could it really work if i was  getting so upset cause it was makin me put on weight, it made no sense to be on a high dose that made me fat that made me sad. it turns out the lose does i feel more alive again and have more energy.

*and i have started dancing it was something i always wanted to do but was 2 scared. now i do it, burn cals without even knowing i am even though i have to drag myself there sometimes at least i feel a bit better. is there any sport or exercise that u have wanted to try that just not straight gym work?

just some ideas, best of luck to u.

Link to comment
Share on other sites

40 pounds gained is significant. Aside from the feeling fat thing, your blood sugar can be heading for dangerous levels. Your pdoc should be informed of this weight gain, and hopefully something else can be tried. It does you no good to have eased the mental symptoms if you give yourself diabetes in exchange.

Link to comment
Share on other sites

hmm...what is your most recent med change/which med do you think might be contributing?  This is just a stab in the dark here, but maybe if you get up to a therapeutic dose of the Lamictal you can ease off on the Lexapro since it is above the highest recommended dose.

Link to comment
Share on other sites

I'm with you guys.  What will happen when I start lithium?  I don't want to be a fat cow anymore.  I try to exercise, I try to eat well.  I just can't seem to keep it up and I see very little results.   

Glen, you go lick a lemon!  I want a peanut butter and jam sandwich. ;)

Link to comment
Share on other sites

I gained 10lbs, within the last few weeks too.  I haven't changed any of my habits either... I changed my birth control to the nuva ring and I went from Cymbalta to Lexapro about 2 months ago.  I think the Lex is what did it.  I was much happier on the C.  I've been depressed on Lex.  He said I can up it or go back to C.  I decided to go back to Cymbalta.  My reason for switching between C to L was to eventually get off the klonopin.  But since the Lex isn't working and I realized a day ago I gained weight back I've decided C is for me.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...